| Model Number |
DDMC3D1 |
| Medical Device Problem Code |
Invalid Sensing (2293)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that a review of stored egms (electrograms) indicted that there was occasional p-wave undersensing of the right atrial (ra) lead during arrhythmia.The ra lead remains in use.Additionally, it was reported three days later that there was possible initiation of ventricular arrhythmia related to atrial anti-tachycardia pacing for atrial arrhythmia from the implantable cardioverter defibrillator (icd).The icd remains in use.No patient complications have been reported as a result of this event.